# SDR AALA202211182074

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 66,517 hours, 33,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT INT LOAD AFT LEFT AND POWER SUPPLY UNIT FORWARD LEFT MAINTENANCE MASSAGES DURING EMERGENCY LIGHT TEST. REMOVED AND REINSTALLED EMERGENCY POWER SUPPLY UNIT 13WL CONNECTOR, (AALA202211172074) OPERATIONS CHECKED GOOD PER TSM 33-51-00-810-807-A. RELAMPED EMERGENCY EXIT LIGHTS (AALA202211172527) AT FORWARD L1 DOOR, OPERATIONS CHECKED GOOD.
